MAUDE Adverse Event Report: CORDIS US CORP. AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP. AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504606X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a portion of a 6f avanti plus std 11cm.038-inch introducer fractured during sheath removal and remained inside the patient during an electrophysiology procedure.The retained fragment was subsequently removed by vascular surgery.There was no reported patient injury.The lot is unknown.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a portion of a 6f avanti plus std 11cm.038-inch introducer fractured during sheath removal and remained inside the patient during an electrophysiology procedure.The retained fragment was subsequently removed by vascular surgery.There was no reported patient injury.The lot is unknown.The intended procedure was a radiofrequency ablation (rfa).No other avanti plus was used, and the product was stored, handled, and prepped according to the instructions for use (ifu) with no device damage noted before opening, no difficulty removing it from sterile packaging, and no issues during preparation.The separated cannula or needle did not remain on the wire or within the sheath, and after the patient was transferred to the vascular surgery department, it was surgically removed.The device was not returned, no procedural images were available for review, and the lot number is unknown so a phr could not be performed.The reported ¿cannula ¿ separated¿ could not be confirmed because the device was not returned and images were not provided.In addition, the lot number is unknown; therefore, a product history review could not be performed.Therefore, the exact cause of the reported event could not be determined.Because no device damage was noted prior to insertion, procedural and handling factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use, and any product with damage is not to be used.Information for safety is provided in the product labeling to make the user aware of relevant risks.According to the instructions for use (ifu), this product is intended to be used by a trained professional using a standard catheterization technique, includes precautions to avoid device damage, and states that complications may occur at any time during or after the procedure.Based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24281001
Report Number9616099-2026-00211
Device Sequence Number9963143
Product Code DRE
UDI-Device Identifier10705032010054
UDI-Public(01)10705032010054
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504606X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/22/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown